# SDR AR082251

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RT HORIZONTAL STABILIZER UPPER TIP WITH EXFOLIATION (LEVEL 2) CORROSION.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED DOUBLER IAW SRM 55-2-1.  SEALED REPAIR IAW SRM 51-20-0.  (X)
